Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
129 Doctors are Online

Pain on left side just above stomach after eating. Prescribed neopride total. Should I take it before or after food?

Hi Doctor, I have been getting pain in left side, just above my belly.Pain arises after having food. My doctor asked me to endoscopic and then prescribed NEOPRIDE TOTAL. I forgot to remember when to take the tablet, after food or early in the morning in empty stomach . Can you advise me when should I take the tablet. Best Regards
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  315
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
General & Family Physician 's  Response
Hello Good Evening,

According to your symptoms you might be suffered from Gastric or duodenal ulcers which cause pain to you after having food because there is physiological more release of acid for the digestion of food.
After Endoscopy most probably you have diagnosed as Gastritis with GERD (Gastro esophageal reflux disease), for that you have prescribed Neopride Total, which actually contain Rabeprazole+ Levosulpiride.
This should be taken empty stomach in the morning to decrease acid secretion and cause beneficial effect in Gastritis and GERD.

Answered: Sat, 29 Jun 2013
I find this answer helpful

 1 user finds this helpful

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor